# SDR DALA2015041002732

- Difficulty date: April 9, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT, FS 1319 IN AFT CARGO COMPARTMENT AFT BULKHEAD.  FLOOR SUPPORT WAS REMOVED IAW SRM 51-30-2 CORROSION IN FLOOR SUPPORT WAS REMOVED IAW SRM 51-10-3,  PAR 26 AND ERA/ 511165-14, MAR REV B,    DOUBLER TO REPAIR WAS FABRICATED IAW SRM 53-01, FIG. 2.  REPAIR DOUBLER WAS INSTALLED IAW SRM 51-30- 2 AND FLOOR SUPPORT WAS INSTALLED IAW SRM 51-30-2.
